# SDR QXEA2020042700159

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,567 hours, 46,223 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070503
- Part serial: JAN000042
- Condition: Failed
- Location: Park Brake
- Part time: 100,175 hours, 100,211 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED OFF RAMP DUE TO PARK BRAKE FAILURE. LH MAIN AND NOSE GEAR OFF PAVEMENT. ENGINES WERE NOT RUNNING. REMOVED FROM SERVICE. R&R PARK BRAKE CONTROL VALVE, REF Q400 32-44-01-000/400-801. ALL REQUIRED CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
